logo
Normal view MARC view ISBD view

Growth of the glabella of Dalmanitina olini

By: Temple, J.T.
Material type: ArticleArticleDescription: 491-497pp ; Illustration.Subject(s): Growth - Glabella of Dalmanitina olini | Trilobitomorpha In: Geological magazine : Vol. 94 Iss. 1-6 Year. 1957Summary: Abstract Growth of the glabella of the trilobite Dalmanitina olini is studied by plotting various dimensions y against the length of the glabellar stalk x which is taken to represent absolute size. The relations are fitted best by linear equations y = a(x + b/a), and for several dimensions the value of b/a appears to be constant. The concepts of absolute and specific growth-rates are discussed in relation to the glabella of D. olini.
Tags from this library: No tags from this library for this title. Log in to add tags.
    Average rating: 0.0 (0 votes)
Item type Current location Collection Call number Status Date due Barcode
Article Article Library and Information Centre
Periodical Section
Bound Journal Collection Not for loan 002549_71
Serials/Scientific Journal Serials/Scientific Journal Library and Information Centre
Periodical Section
Bound Journal Collection 550 GEO (Browse shelf) Available 002549

Abstract
Growth of the glabella of the trilobite Dalmanitina olini is studied by plotting various dimensions y against the length of the glabellar stalk x which is taken to represent absolute size. The relations are fitted best by linear equations y = a(x + b/a), and for several dimensions the value of b/a appears to be constant. The concepts of absolute and specific growth-rates are discussed in relation to the glabella of D. olini.

There are no comments for this item.

Log in to your account to post a comment.

Copyright © 2019 Geological Survey & Mines Bureau. All Rights Reserved.

Developed in Association with Finco Technologies (Pvt) Ltd

Powered by Koha